It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: St johns wort withdrawal

Re: St johns wort withdrawal

[ Back to Messages ]

Message

Posted by terri on August 27, 2000 at 20:42:31:

In Reply to: St johns wort withdrawal posted by terri on August 26, 2000 at 10:42:02:

: Have been experiencing extreme sleep problems since withdrawal from st johns wort nearly 3 months ago. Problems seems to be waking from sleep with shock like sensation in my head, almost like soda swirling inside. The result is I feel dreadful all day and am barely able to fundtion. I'd appreciate any advice, comments, etc. Thanks so much
Could this message be moved to sleep disorders board? Really need help. Thanks.



Follow Ups




All times are GMT -7. The time now is 03:43 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!